# SDR 2GYR2019040500002

- Difficulty date: March 8, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N883SC
- Make and model: Cessna 560XL
- Aircraft serial: 5124
- Aircraft time: 7,556 hours, 5,659 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Condition: Misrouted
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT AILERON CABLE NOT ROUTED CORRECTLY WHERE IT PASSES THROUGH LEFT WING ROOT, PASSES ON THE AFT SIDE OF THE BELLCRANK AND SHOULD BE ON THE FWD SIDE.
